# SDR SWIA2025040400117

- Difficulty date: January 17, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOOR BEAM IS CORRODED FS1010-1031 (C-CHECK RO 04/04/2025)BLENDED/REMOVED CORROSION AT LBL27 FS1010 - FS1031 FLOOR BEAM AND FOUND TO BE OUT OF LIMITS.  REPLACED CORRODED FLOOR BEAM REF CRJ700 SRM 53-00-41-201-001-A01, COMPLIED WITH SKYCARD 51-900-1002- SKY CL600-2C10 STRUCTURAL MAJOR REPAIR RII
